# SDR AALA961289

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AA
- Make and model: Boeing 727223
- Aircraft serial: 20991
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500-524
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN HAS LIGHT CORROSION.  INSTALLED EXTERNAL DOUBLER IAW SRM 53-30-3 FIG 1 SHEET 4.  (M)
